# SDR USAA2013061700016

- Difficulty date: May 31, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230500200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON CLEAT AT FR29 BETWEEN S41R TO S42R. REPLACED CLEAT AT FR29 BETWEEN S41R TO S42R IAW SRM 51-72-11, DWG D53234411.
